

Licensed pharmacy partner
Supplied by PHARMARCY DARA RAKSMEY KOK CHAMBOK
GVR5+86C, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 18:01
Contact pharmacy for pricing
Used for the relief of mild to moderate pain such as headache, migraine, toothache, backache, rheumatic and muscle pain, as well as the relief of cold and flu symptoms and fever. The caffeine component enhances the analgesic effect of paracetamol.
Adults and children 12 years and over: 2 tablets up to 4 times daily as needed. Leave at least 4 hours between doses. Do not take more than 8 tablets in 24 hours. Take with or after food if stomach upset occurs. Swallow whole with water.
Similar medicines from PHARMARCY DARA RAKSMEY KOK CHAMBOK

Promethazine PPM Syrup 0.1pct 5mg/5ml
PHARMARCY DARA RAKSMEY KOK CHAMBOK
$0.00 β’ $0.00/unit

KINAL IBU Paracetamol 500mg + Ibuprofen 200mg + Caffeine
PHARMARCY DARA RAKSMEY KOK CHAMBOK
Contact pharmacy for pricing

Minagine Paracetamol 400mg 400 mg / 62.5 mg / 20 mg
PHARMARCY DARA RAKSMEY KOK CHAMBOK
Contact pharmacy for pricing

Haobloc Pain Relief Herbal Plaster 7.5cm x 10cm per piece
PHARMARCY DARA RAKSMEY KOK CHAMBOK
Contact pharmacy for pricing